Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

107 Publications


2016 | Journal Article | IST-REx-ID: 1493 | OA
A new method and a new scaling for deriving fermionic mean-field dynamics
S.P. Petrat, P. Pickl, Mathematical Physics, Analysis and Geometry 19 (2016).
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Derivation of nonlinear gibbs measures from many-body quantum mechanics
M. Lewin, P. Nam, N. Rougerie, Journal de l’Ecole Polytechnique - Mathematiques 2 (2015) 65–115.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1572 | OA
Validity of the spin-wave approximation for the free energy of the Heisenberg ferromagnet
M. Correggi, A. Giuliani, R. Seiringer, Communications in Mathematical Physics 339 (2015) 279–307.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573 | OA
Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti
T. Chen, C. Hainzl, N. Pavlović, R. Seiringer, Communications on Pure and Applied Mathematics 68 (2015) 1845–1884.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1704 | OA
Note on a family of monotone quantum relative entropies
A. Deuchert, C. Hainzl, R. Seiringer, Letters in Mathematical Physics 105 (2015) 1449–1466.
View | Files available | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications